# SDR FDEA201602170611

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC6039501
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD ELEVATOR, UPPER SURFACE HAS A DENT.  REPAIRED DENT LOCATED ON INBD ELEVATOR UPPER SURFACE IAW SRM 55-00-01 VOL 1 FIG 3 SHEET 2.
